# SDR FDEA201410193303

- Difficulty date: October 19, 2014
- Submitted: November 5, 2014
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 62,077 hours, 14,647 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28942
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED LE LOWER COMPARTMENT CRACKED ON BEADED DOUBLER XOS 670.  REPAIR AS PER SRM 57-40-02 FIG 203 REPAIR 15.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
